Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4603
Title: Boundedness of the extremal solution of some p-Laplacian problems
Authors: Sanchón, Manel 
Keywords: p-Laplacian; Extremal solution; Regularity
Issue Date: 2007
Keywords: p-Laplacian; Extremal solution; Regularity
Issue Date: 2007
Citation: Nonlinear Analysis: Theory, Methods & Applications. 67:1 (2007) 281-294
Abstract: In this article we consider the p-Laplace equation on a smooth bounded domain of with zero Dirichlet boundary conditions. Under adequate assumptions on f we prove that the extremal solution of this problem is in the energy class independently of the domain. We also obtain Lq and W1,q estimates for such a solution. Moreover, we prove its boundedness for some range of dimensions depending on the nonlinearity f.
URI: http://hdl.handle.net/10316/4603
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
filee0df9510af344096a0de836f8f7bd387.pdf233.33 kBAdobe PDFView/Open
Show full item record

Page view(s)

182
checked on Aug 20, 2019

Download(s)

103
checked on Aug 20, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.